# SDR 2002F00980

- Difficulty date: January 29, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N323LM
- Make and model: Cessna 525A
- Aircraft serial: 525A0020
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 63526022
- Condition: Cracked
- Location: Rt Engine
- Part time: 182 hours, 132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINDING THE SAME CRACK ON SERIAL NR 17 PERFORMED AN INSPECTION AND FOUND A CRACK ON THE INNER SIDE APPROXIMATELY 3 O'CLOCK POSITION OF THE RIGHT ENGINE INLET NOSE CAP.  THE CRACK WAS APPROXIMATELY .75 OF AN INCH IN LENGTH RUNNING FROM THE EDGE OF THE METAL TO THE ATTACHING FASTENER.  (M)
